# SDR SWAA2021081298549

- Difficulty date: July 8, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 19,577 hours, 8,606 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010027B
- Part serial: 10010027B
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS MANY LARGE HOLES IN BOOT / REPLACED RADOME ROFM/M 53-52-00POS ONLY TAG 97797 P/N OFF/ON 1001002-7B S/N OFF NRD-0268 S/N ON C205766-02
